MathSciNet Relay Station
MathSciNet bibliographic data
MR314037 (47 #2589) 55A35
Cannon, J. W. ${\rm ULC}$ properties in neighbourhoods of embedded surfaces and curves in $E\sp{3}$. Canad. J. Math. 25 (1973), 31–73.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement